Timing insights in losartan-induced pancreatitis: a clinical case report.
Аннотация
Acute pancreatitis (AP) is a gastrointestinal disorder frequently associated with gallstones, hypertriglyceridemia, and alcohol use. Drug-induced pancreatitis has been documented in the medical literature, with various medications implicated as potential triggers. We report a case of a 31-year-old man with hypertension who presented with severe upper abdominal pain and was diagnosed with AP. Extensive diagnostic evaluation excluded common causes, pointing towards losartan. Symptomatic management and cessation of losartan led to improvement. This is a rare instance of losartan-induced AP. The patient experienced symptoms after a year of use, suggesting that pancreatitis can occur at any time during therapy. The underlying mechanisms are unclear; however, they might include decreased bradykinin breakdown leading to localized pancreatic duct angioedema. This highlights the importance of differentiating drug-induced pancreatitis from idiopathic causes. This case highlights the importance of considering pancreatitis in differential diagnosis, particularly in patients lacking typical risk factors.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.